About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 417020, 7 pages
http://dx.doi.org/10.1155/2013/417020
Research Article

Homoclinic Solutions for a Second-Order Nonperiodic Asymptotically Linear Hamiltonian Systems

College of Computer Science and Technology, Shandong University of Technology, Zibo, Shandong 255049, China

Received 18 November 2012; Accepted 21 December 2012

Academic Editor: Juntao Sun

Copyright © 2013 Qiang Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiang Zheng, “Homoclinic Solutions for a Second-Order Nonperiodic Asymptotically Linear Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 417020, 7 pages, 2013. doi:10.1155/2013/417020